On strongly 2-multiplicative graphs

Somashekara, D.D. and Ravi, H.E. and Veena, C.R. (2020) On strongly 2-multiplicative graphs. Communications in Combinatorics and Optimization, 5 (2). pp. 179-190.

[img] Text
CCO_Volume 5_Issue 2_Pages 179-190.pdf - Published Version
Restricted to Repository staff only

Download (428kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 03 May 2021 06:42
Last Modified: 06 Jul 2021 09:56
URI: http://eprints.uni-mysore.ac.in/id/eprint/15979

Actions (login required)

View Item View Item